Panadol 36 Caplet

RM16.39

With opti zorb formulation, Effectively eases pain, Fast absorption, Gentle on stomach

SKU: TE ME 41 Category: Tag:
Compare

Description

Product Description

Product Marketing

500mg Paracetamol / Caplet

Effective Pain Reliever and Fever Reducer
Headache
Migraine
Sore throat
Fever
Toothache

Ingredients

Each Caplet contains Paracetamol 500mg, 0.2% w/w Sodium Parabens (Preservative)

Preparation and Storage

Preparation and Usage

Recommended Dose
Oral administration only. Do not exceed the stated dose.
Adults (including the elderly) and children over 12 years: 1 – 2 caplets (500mg – 1000mg paracetamol), taken every 4 – 6 hours as required. Do not take more than 4000mg (8 caplets) paracetamol per day.
Children 6 – 11 years: No more than 4 doses in any 24-hour period. Maximum daily use: 60mg/kg to be administered in divided doses of 10-15 mg/kg throughout the 24-hour period.
Children 6 – 8 years: 1/2 caplet (250mg)
Children 9 – 11 years: 1 caplet (500mg)
Not recommended in children under 6 years.

Refer to package insert for more information before use.

Storage

Store below 30°C.

Safety Information

WARNINGS
ALLERGY ALERT: Paracetamol may cause severe skin reactions. Symptoms may include skin reddening, blisters and rash. These could be signs of a serious condition. If these reactions occur, stop use and seek medical assistance right away.

DO NOT TAKE
This preparation contains paracetamol. Do not take any other paracetamol containing medicines at the same time.

Sodium methyl-, sodium ethyl- and sodium propylparahydroxybenzoates (E219, E215, E217) may cause allergic reactions (possibly delayed).
Please see your doctor if your symptoms do not improve. Keep out of sight and reach of children.

Ready to ship in 1-3 business days from Malaysia


 

Shipping Policy

J&T express

Reviews

There are no reviews yet.

Be the first to review “Panadol 36 Caplet”

Your email address will not be published. Required fields are marked *

Vendor Information

Quick Navigation
×
×

Cart